# SDR DALA2016010900150

- Difficulty date: January 8, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP ON RT FWD OVERWING EMERGENCY EXIT DOOR AT STOP FITTING NR 12.  CRACKED CLIP ON RT FWD OVERWING EMERGENCY EXIT DOOR AT STOP FITTING NR 12 WAS REPLACED IAW SRM 51-30-2.
